SciELO - Scientific Electronic Library Online

 

South African Journal of Economic and Management Sciences
On-line version ISSN 2222-3436
Print version ISSN 1015-8812

PDF Download

 

Initiating download of PDF file in 10 seconds. Please wait!

 

 

OGUNDEJI, AA; JOOSTE, A  and  UCHEZUBA, D. Econometric estimation of Armington elasticities for selected agricultural products in South africa. S. Afr. j. econ. manag. sci. [online]. 2010, vol.13, n.2, pp.123-134. ISSN 2222-3436.


 


 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License